Displaying 621 – 640 of 2342

Showing per page

Eulerian idempotent and Kashiwara-Vergne conjecture

Emily Burgunder (2008)

Annales de l’institut Fourier

By using the interplay between the Eulerian idempotent and the Dynkin idempotent, we construct explicitly a particular symmetric solution ( F , G ) of the first equation of the Kashiwara-Vergne conjecture x + y - log ( e y e x ) = ( 1 - e - ad x ) F ( x , y ) + ( e ad y - 1 ) G ( x , y ) . Then, we explicit all the solutions of the equation in the completion of the free Lie algebra generated by two indeterminates x and y thanks to the kernel of the Dynkin idempotent.

Example of a six-dimensional LCK solvmanifold

Hiroshi Sawai (2017)

Complex Manifolds

The purpose of this paper is to prove that there exists a lattice on a certain solvable Lie group and construct a six-dimensional locally conformal Kähler solvmanifold with non-parallel Lee form.

Exemples de feuilletages de Lie

Hamidou Dathe, Jean-François Quint (2006)

Annales de la faculté des sciences de Toulouse Mathématiques

Nous donnons des exemples de feuilletages de Lie sur une variété compacte qui ne se déforment pas en des feuilletages de Lie à holonomie discrète.

Existence and construction of two-dimensional invariant subspaces for pairs of rotations

Ernst Dieterich (2009)

Colloquium Mathematicae

By a rotation in a Euclidean space V of even dimension we mean an orthogonal linear operator on V which is an orthogonal direct sum of rotations in 2-dimensional linear subspaces of V by a common angle α ∈ [0,π]. We present a criterion for the existence of a 2-dimensional subspace of V which is invariant under a given pair of rotations, in terms of the vanishing of a determinant associated with that pair. This criterion is constructive, whenever it is satisfied. It is also used to prove that every...

Existence de certaines connexions plates invariantes sur les groupes de Lie

Georges Giraud, A. Medina (1977)

Annales de l'institut Fourier

On donne une caractérisation des groupes de Lie qui admettent une connexion invariante à gauche sans courbure ni torsion et dont la forme de connexion est à valeurs dans l’algèbre adjointe. On fait le lien entre cette question et le problème de platitude de certaines G -structures invariantes à gauche sur les groupes de Lie.

Existence of infinite-dimensional Lie algebra for a unitary group on a Hilbert space and related aspects

Hiroshi Ando, Yasumichi Matsuzawa (2011)

Banach Center Publications

We show that for any strongly closed subgroup of a unitary group of a finite von Neumann algebra, there exists a canonical Lie algebra which is complete with respect to the strong resolvent topology. Our analysis is based on the comparison between measure topology induced by the tracial state and the strong resolvent topology we define on the particular space of closed operators on the Hilbert space. This is an expository article of the paper by both authors in Hokkaido Math. J. 41 (2012), 31-99,...

Explicit Kazhdan constants for representations of semisimple and arithmetic groups

Yehuda Shalom (2000)

Annales de l'institut Fourier

Consider a simple non-compact algebraic group, over any locally compact non-discrete field, which has Kazhdan’s property ( T ) . For any such group, G , we present a Kazhdan set of two elements, and compute its best Kazhdan constant. Then, settling a question raised by Serre and by de la Harpe and Valette, explicit Kazhdan constants for every lattice Γ in G are obtained, for a “geometric” generating set of the form Γ B r , where B r G is a ball of radius r , and the dependence of r on Γ is described explicitly....

Exponential functionals of brownian motion and class-one Whittaker functions

Fabrice Baudoin, Neil O’Connell (2011)

Annales de l'I.H.P. Probabilités et statistiques

We consider exponential functionals of a brownian motion with drift in ℝn, defined via a collection of linear functionals. We give a characterisation of the Laplace transform of their joint law as the unique bounded solution, up to a constant factor, to a Schrödinger-type partial differential equation. We derive a similar equation for the probability density. We then characterise all diffusions which can be interpreted as having the law of the brownian motion with drift conditioned on the law of...

Exponents in Archimedean Arthur packets

Nicolas Bergeron, Laurent Clozel (2013)

Annales de l’institut Fourier

Generalizing the proof – by Hecht and Schmid – of Osborne’s conjecture we prove an Archimedean (and weaker) version of a theorem of Colette Moeglin. The result we obtain is a precise Archimedean version of the general principle – stated by the second author – according to which a local Arthur packet contains the corresponding local L -packet and representations which are more tempered.

Currently displaying 621 – 640 of 2342